# SDR CALA2025032403099

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 33,065 hours, 12,106 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Clogged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL SMELL DURING TAXI IN AFTER SHUTTING DOWN ENGINE 2 REMOVED AND REPLACED BOTH AIR CONDITION HEPA FILTERS IN REF WITH AMM 21-25-01. PERFORMED ENGINE BURNOUT PROCEDURE IN REF WITH AMM 71-00-00. NO CHEMICAL SMELL NOTED. CHECKED ENTIRE LENGTH OF CABIN AND FLIGHT DECK, ALL SMELLS NORMAL.
